# SDR GAIA07013OP

- Difficulty date: August 14, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLIGHT: DURING A CHECK, FOUND L-1 EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.  AC WAS RETURNED TO SERVICE.  (K)
